# SDR CA190227002

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R WINDSHIELD CRACKED IN MULTIPLE AREAS ON TAKEOFF WAS FOLLOWED WITH R WSHLD HEAT CAUTION (TC# 20190227002)
